Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A note on semi-primary hereditary rings

Abraham Zaks

Vol. 23 (1967), No. 3, 627–628
Abstract

We give an example of two nonisomorphic semi-primary hereditary rings, Ω and Σ with radicals M and N respectively, such that Ω∕M2 = Σ∕N2.

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 29 December 1966
Published: 1 December 1967
Authors
Abraham Zaks